# SDR AALA20090714TUL21

- Difficulty date: July 12, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 68,992 hours, 32,192 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 59201913
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND PRIMARY STATIC PORT INTERNAL DOUBLER DAMAGED AT HOLE FOR PRIMARY STATIC PORT PLATE.  FABRICATED AND REPLACED DOUBLER PER SRM 51-01 AND 51-30.
